# SDR UPS97824395

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 586 LBL 44 SEAT TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF TRACK IAW SRM 51-1-21, 53-2-3, AND 53-3-0.
